# SDR HNAA2009012500028

- Difficulty date: October 15, 2008
- Submitted: January 31, 2009
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 30,034 hours, 46,998 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: 8541078007
- Condition: Corroded
- Location: Nacelle
- Part time: 30,034 hours, 46,998 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND 1 FASTENER ON THE REAR SPAR ATTACHMENT TO OTBD NACELLE.  REPAIR ATTACHMENT TO OTBD NACELLE WITH HI LOCKS IAW STRUCTURAL REPAIR MANUAL 51-40-00.
